# SDR CALA9901488

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631324A
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT O/B FOREFLAP I/B T/E DELAMINATED.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-57-11.
